# SDR SWAA2020041336742

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1675 EMERGENCY EXIT LIGHT BATTERY PACK FAILS CAPACITY TEST. / REMOVED; REPLACED; AND OPS CHECKED M1675 EMERGENCY EXIT LIGHT BATTERY PACK PER AMM 33-51-06-960-805 CHECKS GOOD
